Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 524345, 10 pages
http://dx.doi.org/10.1155/2015/524345
Research Article

A Least-Squares FEM for the Direct and Inverse Rectangular Cavity Scattering Problem

1Department of Mathematics, Dalian Maritime University, Dalian 116026, China
2School of Mathematics, Jilin University, Changchun 130012, China

Received 29 September 2014; Revised 14 February 2015; Accepted 14 February 2015

Academic Editor: Stefano Lenci

Copyright © 2015 Enxi Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Ammari, G. Bao, and A. W. Wood, “Analysis of the electromagnetic scattering from a cavity,” Japan Journal of Industrial and Applied Mathematics, vol. 19, no. 2, pp. 301–310, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. Ammari, G. Bao, and A. W. Wood, “A cavity problem for Maxwell's equations,” Methods and Applications of Analysis, vol. 9, no. 2, pp. 249–259, 2002. View at Google Scholar · View at MathSciNet
  3. H. Ammari, G. Bao, and A. W. Wood, “An integral equation method for the electromagnetic scattering from cavities,” Mathematical Methods in the Applied Sciences, vol. 23, no. 12, pp. 1057–1072, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T.-T. Chia, R. J. Burkholder, and R. Lee, “Application of FDTD in hybrid methods for cavity scattering analysis,” IEEE Transactions on Antennas and Propagation, vol. 43, no. 10, pp. 1082–1090, 1995. View at Publisher · View at Google Scholar · View at Scopus
  5. J.-M. Jin and J. L. Volakis, “A hybrid finite element method for scattering and radiation by microstrip patch antennas and arrays residing in a cavity,” IEEE Transactions on Antennas and Propagation, vol. 39, no. 11, pp. 1598–1604, 1991. View at Publisher · View at Google Scholar · View at Scopus
  6. D. C. Ross, J. L. Volakis, and H. T. Anastassiu, “Three-dimensional edge-based finite-element analysis for discrete bodies of revolution,” IEEE Transactions on Antennas and Propagation, vol. 45, no. 7, pp. 1160–1165, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Barka, P. Soudais, and D. Volpert, “Scattering from 3-D cavities with a plug and play numerical scheme combining IE, PDE, and modal techniques,” IEEE Transactions on Antennas and Propagation, vol. 48, no. 5, pp. 704–712, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. J.-M. Jin, S. S. Ni, and S.-W. Lee, “Hybridization of SBR and FEM for scattering by large bodies with cracks and cavities,” IEEE Transactions on Antennas and Propagation, vol. 43, no. 10, pp. 1130–1139, 1995. View at Publisher · View at Google Scholar · View at Scopus
  9. D. C. Ross, J. L. Volakis, and H. T. Anastassiu, “Hybrid finite element-modal analysis of jet engine inlet scattering,” IEEE Transactions on Antennas and Propagation, vol. 43, no. 3, pp. 277–285, 1995. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Bao, K. Yun, and Z. Zhou, “Stability of the scattering from a large electromagnetic cavity in two dimensions,” SIAM Journal on Mathematical Analysis, vol. 44, no. 1, pp. 383–404, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Li, H. Ma, and W. Sun, “Legendre spectral Galerkin method for electromagnetic scattering from large cavities,” SIAM Journal on Numerical Analysis, vol. 51, no. 1, pp. 353–376, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Feng and F. Ma, “Uniqueness and local stability for the inverse scattering problem of determining the cavity,” Science in China Series A: Mathematics, vol. 48, no. 8, pp. 1113–1123, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Liu, “On uniqueness and linearization of an inverse electromagnetic scattering problem,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 406–419, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Bao, J. Gao, and P. Li, “Analysis of direct and inverse cavity scattering problems,” Numerical Mathematics. Theory, Methods and Applications, vol. 4, no. 3, pp. 335–358, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. H. Barnett and T. Betcke, “An exponentially convergent nonpolynomial finite element method for time-harmonic scattering from polygons,” SIAM Journal on Scientific Computing, vol. 32, no. 3, pp. 1417–1441, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. P. Monk and D.-Q. Wang, “A least-squares method for the Helmholtz equation,” Computer Methods in Applied Mechanics and Engineering, vol. 175, no. 1-2, pp. 121–136, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Simon, “Differentiation with respect to the domain in boundary value problems,” Numerical Functional Analysis and Optimization, vol. 2, no. 7-8, pp. 649–687 (1981), 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. Djellouli, C. Farhat, J. Mandel, and P. Vanek, “A stability estimate for direct acoustic scattering problems by differentiation with respect to the obstacle domain,” IMA Journal of Applied Mathematics, vol. 2, pp. 1–19, 1999. View at Google Scholar
  19. R. Djellouli and C. Farhat, “On the characterization of the Fréchet derivative with respect to a Lipschitz domain of the acoustic scattered field,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 259–276, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Stojek, “Least-squares Trefftz-type elements for the Helmholtz equation,” International Journal for Numerical Methods in Engineering, vol. 41, no. 5, pp. 831–849, 1998. View at Google Scholar · View at MathSciNet · View at Scopus
  21. T. Betcke, “A GSVD formulation of a domain decomposition method for planar eigenvalue problems,” IMA Journal of Numerical Analysis, vol. 27, no. 3, pp. 451–478, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus